So I'm recently changing from zoloft to wellbutrin. Zoloft makes me too tired. Always fatigued. Dr put me on wellbut XL 300. It's been about a week and I can't sleep a full night! I wake up at 3 or 3:30 and can't go back to sleep. And that's with 1 zanex ! Is it too strong for me? Has anyone else had this issue and will it go away?
What time do you take them? I had that problem too. So a nurse told me that since they are activating, to take on 1st thing in the morning and then I take the 2nd one about 2 or 3 in the afternoon. They are activating...XL. So you want that during the day. I tried it and I sleep good.
Hope that helps. But every one is different.
Good luck to you. I like the Wellbutrin because the side effects are non existant for me.
You know people on the addiction site talk about the Thomas Recipe. There are some natural things in there they use for sleep when restless. You might just give some of that stuff a whirl. I am going to.
I guess the Thomas Recipe is onthe lower right hand side of the addiction substance abuse site. Take a look.
Yeh, that ambien. It knocked me out and you better be ready to go to bed when you take it. If you are still up, you will just fade out. I didn't feel good the next day.
I didn't do well on 300 Wellbutrin. I take mine the first minute I get up. I also take Xanax but the generic. I only use .25 at night. Pass right out.
Good Luck. You've got a lot on your plate. If you are young..........you will handle it.
Here is the Thomas Recipe. I copied the whole thing. You can find the sleep stuff in it and go from there. Good Luck my friend. I hate depression but it has been part of my life as long as I can remember. Just kicked me in the butt in my 40's.
Thomas Detox Recipe
PLEASE NOTE: I am not a doctor, simply a long-time Rx opiate junkie who has had many opportunities to develop a way to detox. This is a recipe for at-home self-detox from opiates based on my experience as well as that of many other addicts. It is not intended as professional medical advice. It is always wise to make sure none of the recipe ingredients or procedures conflict with medications you may be taking. Likewise, if you have any medical condition, disease, allergy or any other health issue, consult your doctor before using the recipe. Thanks, Thomas
This recipe is designed for cold turkey opiate detox. It assumes that you can get about 5 to 7 days away from your job or household responsibilities during which you can sleep, veg and act as miserable as you feel. Opiate WD mimics the symptoms of the common flu, so, if you need a smokescreen, hide behind a bad case of the flu.
If you can't take time off to detox, I recommend you follow a taper regimen using your drug of choice or suitable alternate -- the slower the taper, the better.
For the Recipe, You'll nee
1.Imodium (immodium) (over the counter, any drug or grocery store). [generic brand anti-diarrheal is fine. Don't take it unless really uncomfortable]
2.L-Tyrosine* (500 mg caps) from the health food store.* [See Warning]
3.Strong wide-spectrum mineral supplement with at least 100% RDA of Zinc, Phosphorus, Copper and Magnesium.
4.Vitamin B6 caps. [or stress B-complex?]
5.Access to hot baths or a Jacuzzi (or hot showers if that's all that's available). [many gyms offer free trials]
How to use the recipe
During detox, hit the hot bath or Jacuzzi as often as you need to for muscle aches. Don't underestimate the effectiveness of hot soaks. Spend the entire time, if necessary, in a hot bath. This simple method will alleviate what is for many the worst opiate W/D symptom. [I like Epsom salts in the tub. Forces Magnesium into the muscles]
Use the Imodium (immodium) aggressively to stop the runs. Take as much as you need, as often as you need it. DON'T TAKE IT, however, if you don't need it.[Diarrhea is the bodies way to aid in the detox so take Immodium or generic for the comfort factor, if needed]
Upon rising (empty stomach), take the L-Tyrosine*. Try 2000 mg, and scale up or down, depending on how you feel. You can take up to 4,000 mg. Take the L-Tyrosine* with B6 to help absorption. Wait about one hour before eating breakfast. The L-Tyrosine* will give you a surge of physical and mental energy that will help counteract the malaise. You may continue to take it each morning for as long as it helps. If you find it gives you the "coffee jitters," consider lowering the dosage or discontinuing it altogether. Occasionally, L-Tyrosine* can cause the runs. Unlike the runs from opiate W/D, however, this effect of L-Tyrosine* is mild and normally does not return after the first hour. Lowering the dosage may help. [*Read the Warning first! *L-Tyrosine* is great. *SamE 400* mg works for mood too]
With breakfast, take the mineral supplement.
As soon as you can force yourself to, get some mild exercise such as walking, cycling, swimming, etc. This will be hard at first, but will make you feel considerably better. [Walking gets the blood and lymph systems working, helping you detox better.]
PLEASE NOTE: If you have any medical complications, first check with your doctor before detoxing to verify that this regimen is safe for you. [Very important note]
[WARNING If you are on anti-Depressants, use medical supervision on L-Tyrosine, SamE and all mood enhancers. There can be a risk if taking L-Tyrosine, 5 HTP if you are on a tricyclic or a MAIO antidepressant's ...It can cause a spike in blood pressure.]
I take Wellbutrin 300 XR and I have to take it first thing in the morning. I usually take it around 5:00. When I took it at night, because the prescription did not give a time frame, I couldn't sleep either even with 1 mg of Klonopin to help sleep. So not I take it in the morning and my Klonpin at night and all is right with the world.
Zoloft always made me sleepy when I took it so my doc changed me to Wellbutrin but only on 150 mg to start with. 300 mg was way too much (at least for me) to start off with. It made me sweat and I was jittery all the time. So he brought me back down to 150 mg. Maybe you should talk to your dr and see if he can drop your mg and see if that helps. If not you might want to try some other form of anti-depressant. I have been on a lot of different anti-depressants until I finally found the right combo.
I found that Wellbutrin (I take the generic) (meaning the 300 mg at one dose in the a.m.); was too much for me; it made me dizzy and anxious. And sleepy!
I do better taking 75 mg in the a.m. and 75 again around noon (I have some sleeping problems so I don't like to take it later in the day).....although I have taken it at 3 or 4 pm.
I have taken different antidepressants and this is one that doesn't cause me to overeat, lose libido, get "out of it", etc. It is energizing.
I do miss the sleepiness of some of the antidepressants, though....I try taking natural sleep aids and getting exercise to help in sleep.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.